# SDR HEEA079733

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8709212
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WORKS INTERMITTENTLY. FOUND AR2 AMP BOARD, AND WIRES ON AR2 AMP BOARD HAVE BROKEN INSULATION.  REPLACED AR2 AMP BOARD AND WIRES.  REPAIRED.  BENCH CHECK GOOD.
